# SDR CALA2024061101774

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 79,105 hours, 34,174 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING ON ARRIVAL YYC AFTER FLT 1760-08 IAH-YYC REF LOGPAGE #8233867 FOR CDL OF FUEL CAP. WILL FOLLOW UP WITH IAH TO DETERMINE IOF FUELER FAILED TO INSTALL OR NOT AND WILL UPDATE THIS LOGPAGE
